# SDR R61A201405110672

- Difficulty date: May 11, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: NAS630562D
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT WING INBD CANOE FAIRING 523BB BOLT BETWEEN UPPER AND LOWER PIVOT LINK IS PITTED.  MX R & R LT WING INBD CANOE FAIRING 523BB BOLT BETWEEN UPPER AND LOWER PIVOT LINK IAW AMM 57-58-23, PN NAS6305-62D, BOLT.
